# SDR DALA2017020500995

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 65,609 hours, 47,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30 DE SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. FOUND WIRE BROKEN AT CONTACT PIN IN CONNECTOR.  TERMINATED THE WIRE IAW SWPM 20-90-03.  CHECKED GOOD.
